# SDR 2018F00043

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 8,405 hours
- Engine: Pwa PW206B
- Engine time: 7,707 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 806386101
- Part serial: 12135527
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 250 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A LEAK WAS FOUND ON THE #1 ENGINE HMU DURING POST MAINTENANCE GROUND RUNS. IT WAS DETERMINED TO HAVE A SUSPECTED CRACK OR LEAKING FROM THE SPLIT LINE OF THE HMU. THE AREA WAS TOO CONGESTED TO VISUALLY SEE A CRACK OR WHERE THE LEAK WAS COMING FROM. REMOVED AND REPLACE THE HMU CORRECTED THE DISCREPANCY.
